Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lionheart88

Member
  • Posts

    55
  • Joined

  • Last visited

Reputation

5 Neutral

About lionheart88

  • Birthday 08/24/1988

Profile Information

  • Gender
    Female
  • Location
    Kent, England

Recent Profile Visitors

2670 profile views
  1. I'm in the uk and it just depends on the doctor and where you live. I tried quite a few different things but I literally just made an appointment and asked her to refer me and she was like 'ok then' lol. Mine was quite bad though. I can't go without make up either so I used to take it off with a face wipe as I went into the doctors office then run to the toilet and reapply when I came out! 7 months on roaccutane and I'm now clear apart from red marks. Worried about coming off now though! My der
  2. I'm on my 8 month of accutane and I'm clear!! Took 5 months to see improvement though and 6/7 months to be clear. I still have hyper pigmentation though which looks like acne from a distance which is a pain but can be covered. Good luck! It is worth it! Ps. I've had pretty bad side effects, to the point where I can barely walk sometimes due to joint/muscle pain which is like arthritis but I'd still do it again.
  3. I tried every lip stuff they sell in boots and found blistex lip moisturiser the best. Lip balms like Vaseline prevent moisture leaving your lips but when you're on accutane you need to ADD moisture. It does make your lips a bit white though but mine are so bad at the moment I don't care! I've been getting the rash on my hands and arms and nothing worked (in fact everything else burned!) but Eurax cream (also in boots).
  4. I would speak to your pharmacist before you take it, doctors do make errors all the time (I'm a pharmacy technician and see this on a daily basis). It is not advisable to take these together like you said it can cause swelling in the brain. I personally wouldn't want to risk it but if your doctor and pharmacist agree it's ok then just look out for symptoms like headaches, vomiting and vision problems.
  5. I've just reached my cumulative dose too after 7 months but I have been clear for about a month, no spots at all the last few weeks. My derm said we will agree when to come off together, probably when I don't get a single spot for a month. She said it's better to stay on it longer the first time as once you stop they like to give it 6 months or so before they do a second course. Maybe you need to stay on it a couple more months? I was on 20mg the first month and then 40mg the rest of the time.
  6. I'm in the UK and I only waited a month to get an appointment. It's the price you pay for getting 2 months worth of drugs for £7.85 and no other fees! Too many patients and not enough staff, I work in the nhs and it's a nightmare, but there's just not enough money.
  7. There are different classes of antibiotic you can try when you become resistant to one but I quickly became resistant to them all. Once you get to that point you will have to try alternatives like accutane, bcp and such. Everyone takes a different amount of time to become resistant though, I became resistant to doxycycline within 6 months and after that none of them would work. Other people can go years between different ones. Depends on you, don't worry about it till it happens.
  8. I've just finished month 4 and I'm still breaking out around the jawline and lower cheeks. I still have tons of PIH which makes it look at worse than it is. My forehead and chin is 100% clear and cheeks are a lot better than they were. Had my derm appt yesterday and she said to stick with it and if should clear. Think some people's acne is just more stubborn and takes longer. I never used to really break out along my jaw so maybe the medication is bringing the last of the acne that was buried de
  9. I'm a pharmacy technician and we do this at the pharmacy all the time. As long as the added combo adds up to the correct dose it makes no difference don't worry
  10. Accutane/roaccutane is a serious decision, read through the threads so you're fully prepared and know the facts. I would advise against antibiotics, they made my skin so much worse once I became resistant. If you still think you have tried all options, then see a derm and talk it through. I have been on roaccutane 6 weeks now and I think I'm experiencing my initial breakout *cries*. I was on 20mg for the 1st month, then 1 week on 20/40mg alternate days and now 40mg, which I believe is why I'm
  11. It was really easy to get roaccutane on the nhs for me, but that may be because my acne is quite bad and I've exhausted all other options! To be fair I work in a pharmacy and some people who bring in private prescriptions have really really mild acne and since roaccutane is such a drastic measure I don't believe they should be on it (especially when they are only 13/14 years old).
  12. I'm on day 5 today so just a little ahead! Good luck!
  13. I've just started too, on my 4th day/pill. I was surprised at how quickly the side effects kicked in, just hours after my 1st pill I ached so much I felt like I'd done a 2 hour gym session! I've had quite a lot of muscle aches and pains and general stiffness, I've also woken up in the night and taken over an hour to go back to sleep each night after starting- this is extremely rare for me so maybe another side effect. Tonight I'm noticing my eyes are dry and my lips feel like they are at the sta
  14. Thanks for sharing this, very helpful, I just took my first pill today! Hoping I only get the mild side effects, I'm definitely concerned about the depression, hair loss and IBS/Crohns most. Glad it worked for u!
×